# SDR VNAA202509250020

- Difficulty date: August 6, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAIL (STRG 15L) 04 SEGMENTS: (01) FS573 - FS679. (02) FS679 - FS704. (03) FS704 - FS763. (04) FS783 - FS861. AT PAX CABIN.  CORROSION ON LH SIDE SEAT RAIL (STRG 15L) 04 SEGMENTS: (01) FS573 - FS679. (02) FS679 - FS704. (03) FS704 - FS763. (04) FS783 - FS861. AT PAX CABIN WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-41-49-101-001-A01; CRJ700 SRM 53-31-49-101-001-A01 AND WERE REPLACED PER CRJ700 AMM 53-00-49 (CONFIG A03)
